Singular diffusions, constant elasticity of variance processes and logarithmic rates of return
Siqi Liu,
Adrian Melia,
Xiaojing Song and
Mark Tippett
The European Journal of Finance, 2020, vol. 26, issue 9, 837-853
Abstract:
The singular diffusion processes developed by William Feller occupy a central role in a number of disciplines including economics and finance. We identify a fundamental inconsistency between the probability densities stated in the Feller papers for these singular diffusion processes. Moreover, we apply the method of group-invariance to resolve this inconsistency. Since logarithmic returns are of considerable importance in economics and finance, we also illustrate a procedure for determining the conditional expected logarithmic rate of return for state variables which evolve in terms of the singular diffusion processes on which the Feller papers are based.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/1351847X.2019.1709526 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:eurjfi:v:26:y:2020:i:9:p:837-853
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/REJF20
DOI: 10.1080/1351847X.2019.1709526
Access Statistics for this article
The European Journal of Finance is currently edited by Chris Adcock
More articles in The European Journal of Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().